# SDR AU970414

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C2720H
- Condition: Failed
- Location: Fuel Boost Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN FUEL BOOST PUMP FAILED
